Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

One more metrization theorem


Author: H. H. Hung
Journal: Proc. Amer. Math. Soc. 57 (1976), 351-353
MSC: Primary 54E35
DOI: https://doi.org/10.1090/S0002-9939-1976-0405366-0
MathSciNet review: 0405366
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give here a metrization theorem proved via the method of symmetrics. From our theorem follow the theorem of Stone-Arhangel'skiĭ and one in terms of a countable strongly refining sequence of open coverings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E35

Retrieve articles in all journals with MSC: 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0405366-0
Keywords: Symmetric spaces, metrization
Article copyright: © Copyright 1976 American Mathematical Society